Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 459, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 20, 2025, 10:00 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2025, 10:00 PM CDT (03:00 UTC)
- Expired
- Sep 20, 2025, 10:29 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 11 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 6:23 PM CDT, 3 hours 37 minutes earlier. Its key messages:
- Issued at 1239 PM CDT Sat Sep 20 2025
- Isolated severe thunderstorms possible late today and this evening from northeast Oklahoma into northwest Arkansas.
- Warm to hot conditions continue through Sunday, with temperatures moderating Monday and then cooler into next week.
- Daily shower and thunderstorm chances continue into Wednesday. There is a moderate chance of a more robust storm complex crossing the area Monday night and Tuesday.
Area forecast discussion, Sep 20, 6:23 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 623 PM CDT Sat Sep 20 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1239 PM CDT Sat Sep 20 2025 - Isolated severe thunderstorms possible late today and this evening from northeast Oklahoma into northwest Arkansas. - Warm to hot conditions continue through Sunday, with temperatures moderating Monday and then cooler into next week. - Daily shower and thunderstorm chances continue into Wednesday. There is a moderate chance of a more robust storm complex crossing the area Monday night and Tuesday. && .SHORT TERM... (Through tonight ) Issued at 1239 PM CDT Sat Sep 20 2025 A thunderstorm complex crossed northern portions of the area this morning. That complex is weakening and exiting the area. However, showers and a few thunderstorms continue a little north of the trailing boundary that extends from near Ozark to the north side of the Tulsa area and into Osage County. That part of the boundary near and northwest of Tulsa should become about stationary, as the more eastern part of the boundary drifts a little more south. Convection along the boundary may not completely end before new cells develop near it during peak heating or this evening. The peak of coverage could wait until evening as flow several thousand feet above the ground increases to near 30 knots from the west-southwest. A few downbursts near severe criteria are possible. There may also be a brief window / zone where hail potential is enhanced. In general, the low-level flow may be too weak to support wider / stronger updrafts. But the combination of the increase in low-level flow and potential for pooling a deeper pocket of moisture near the old boundary could result in the potential for a few severe hail reports. This activity should diminish overnight but may not completely end as a weak low-level jet continues into northeast Oklahoma. && .LONG TERM... (Tomorrow through Saturday) Issued at 1239 PM CDT Sat Sep 20 2025 The northwest upper-level flow pattern will continue into Wednesday with daily rounds of showers and thunderstorm. Consensus is developing in the data that a more robust thunderstorm complex could track across the area Monday night and into Tuesday. Northeast Oklahoma and northwest Arkansas appear to be most favored for that potential, but there will be rain chances area wide. This idea is based on the expectation that a stronger upper-level system will move through the center of the U.S. Tuesday and Wednesday. Faster winds aloft with and ahead of the system support a more organized storm event. Temperatures will gradually moderate into next week with the daily rain chances and increase in clouds. Cooler air will spread into the area with the passage of the upper system. && .AVIATION... (00Z TAFS) Issued at 622 PM CDT Sat Sep 20 2025 Convection has finally moved away from nwrn AR sites, so focus turns to the west where convection is underway over north central and nern OK. This activity will potentially impact nern OK sites this evening with MVFR CIGS/IFR VSBYS. Less widespread activity expected to persist into late tonight, but low confidence of impacts to any specific terminal. Fog remains a possibility late tonight into Sunday morning nwrn AR sites, with some scattered convection still persistent. Another round of convection likely develops tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 85 69 86 / 40 50 60 40 FSM 69 91 70 86 / 30 20 40 60 MLC 68 88 70 88 / 20 30 40 50 BVO 64 82 64 86 / 40 50 60 30 FYV 64 87 65 83 / 40 30 50 70 BYV 65 87 66 82 / 40 50 50 80 MKO 67 86 68 86 / 30 30 50 60 MIO 65 84 65 84 / 50 50 60 50 F10 66 86 67 88 / 30 40 50 50 HHW 68 89 69 89 / 10 10 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...08 LONG TERM....08 AVIATION...69
Hazardous weather outlook, Sep 20, 4:44 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CDT Sat Sep 20 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CDT Sat Sep 20 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 6 pm. SEVERE THUNDERSTORM. RISK...Limited. AREA...Primarily along and north of I-40. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... A storm complex will continue to move southeast across northwest Arkansas into this evening, gradually weakening. Locally heavy rainfall will remain the main threat from this activity, but the stronger storms could briefly become severe with large hail and damaging wind gusts. Additional activity is expected to develop to the west across northeast Oklahoma along an outflow boundary from earlier thunderstorm activity. While the bulk of the storms will remain elevated, sufficient heating across the northeast Oklahoma portion of the area may result in instability strong enough to support large hail to half dollar size and wind gusts to 65 mph. There is a very low risk of a tornado for a short window of time this evening if a storm should develop along the outflow boundary and remain isolated long enough as it moves southeast. Locally heavy rainfall is also possible. The activity is expected to diminish in intensity and coverage with the loss of daytime heating later this evening, however a strengthening low level jet may support a strong updraft or two through midnight as the storms move east across northeast Oklahoma and far northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential. THURSDAY and FRIDAY...No Hazards. EXTENDED DISCUSSION... Daily thunderstorm chances continue Sunday through Tuesday with locally heavy rainfall and an isolated severe weather potential. Thunderstorm complexes will become more widespread and potentially stronger Sunday night into Monday and Monday night into Tuesday as an upper low moves through the Southern Plains. A drying trend begins by the middle of next week as the low pulls away from the area and high pressure builds into the region. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, Sep 20, 7:16 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
716 PM CDT Sat Sep 20 2025
OKZ054-055-060-210100-
Tulsa OK-Osage OK-Washington OK-
716 PM CDT Sat Sep 20 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE...SOUTHERN
WASHINGTON AND NORTHEASTERN TULSA COUNTIES THROUGH 800 PM CDT...
At 716 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Skiatook, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Skiatook... Ramona...
Vera... Collinsville...
Avant... Ochelata...
Sperry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3664 9598 3645 9581 3642 9581 3642 9579
3640 9579 3639 9581 3636 9581 3628 9607
3644 9615
TIME...MOT...LOC 0016Z 227DEG 10KT 3639 9608
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69Special weather statement, Sep 20, 7:48 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
748 PM CDT Sat Sep 20 2025
OKZ055-060-061-210130-
Tulsa OK-Rogers OK-Washington OK-
748 PM CDT Sat Sep 20 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROGERS...SOUTHERN
WASHINGTON AND NORTHEASTERN TULSA COUNTIES THROUGH 830 PM CDT...
At 748 PM CDT, Doppler radar indicated a strong thunderstorm over
Collinsville, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Collinsville... Vera...
Oologah... Skiatook...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3631 9593 3644 9594 3651 9581 3648 9573
3644 9568 3629 9568
TIME...MOT...LOC 0048Z 244DEG 8KT 3637 9585
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Sep 20, 8:01 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
801 PM CDT Sat Sep 20 2025
OKZ054>056-061-210145-
Osage OK-Rogers OK-Nowata OK-Washington OK-
801 PM CDT Sat Sep 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES
THROUGH 845 PM CDT...
At 800 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Avant, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Avant... Ramona...
Ochelata... Wolco...
Talala... Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3653 9568 3642 9599 3642 9601 3640 9605
3660 9616 3677 9582
TIME...MOT...LOC 0100Z 245DEG 18KT 3655 9603
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69Local storm report, Sep 20, 8:46 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
846 PM CDT Sat Sep 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Hail 3 S Collinsville 36.32N 95.85W
09/20/2025 M1.25 Inch Tulsa OK Trained Spotter
Half dollar size hail.
&&
DHLocal storm report, Sep 20, 8:53 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
853 PM CDT Sat Sep 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM Hail 4 W Owasso 36.27N 95.92W
09/20/2025 E1.75 Inch Tulsa OK Trained Spotter
Golf ball size hail.
&&
DHSpecial weather statement, Sep 20, 9:45 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
945 PM CDT Sat Sep 20 2025
OKZ060-061-067-210330-
Tulsa OK-Rogers OK-Wagoner OK-
945 PM CDT Sat Sep 20 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EASTERN TULSA COUNTIES THROUGH 1030 PM
CDT...
At 944 PM CDT, Doppler radar indicated a strong thunderstorm near
Tulsa International Airport, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Broken Arrow... Verdigris...
Jenks Riverside Airport... Sperry...
Tulsa... Claremore...
Turley... Tulsa International Airport...
Jenks... Catoosa...
Owasso... Oneta...
Collinsville... Coweta...
Glenpool... Bixby...
Skiatook...
This includes Interstate 44 between mile markers 221 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3598 9600 3633 9600 3642 9559 3598 9558
TIME...MOT...LOC 0244Z 270DEG 14KT 3618 9588
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 40 min |
| Sep 20, 7:16 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 20, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Sep 20, 7:48 PM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Sep 20, 8:01 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 20, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 52 min |
| Sep 20, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Sep 20, 8:37 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Washington | 49 min |
| Sep 20, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Sep 20, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 50 min |
| Sep 20, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Sep 20, 9:26 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Washington | 5 hr |
| Sep 20, 9:28 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Sep 20, 9:42 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 4 min |
| Sep 20, 9:45 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 45 min |
| Sep 20, 9:46 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 4 hr |
| Sep 20, 9:48 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 3 hr |
| Sep 20, 10:22 PM CDT | Areal Flood Advisory | TSA | Tulsa | 4 min |
| Sep 20, 10:26 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Sep 21, 2:19 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Sep 21, 2:26 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Sep 21, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 45 min |
| Sep 21, 2:42 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Sep 21, 3:08 PM CDT | Special Weather Statement | TSA | Wagoner | 52 min |
| Sep 21, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 49 min |
| Sep 21, 3:32 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Sep 21, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 38 min |
| Sep 21, 3:40 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Sep 21, 3:56 PM CDT | Tornado Warning | TSA | Muskogee | 15 min |
| Sep 21, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 52 min |
| Sep 21, 4:14 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Sep 21, 4:52 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Sep 21, 4:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Sep 21, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 32 min |
| Sep 21, 5:14 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| Sep 21, 5:20 PM CDT | Areal Flood Advisory | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| Sep 21, 5:21 PM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| Sep 21, 5:22 PM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| Sep 21, 5:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Sep 21, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 27 min |
| Sep 21, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 31 min |
| Sep 21, 6:06 PM CDT | Flash Flood Warning | TSA | Haskell, Muskogee, Sequoyah | 10 min |
| Sep 21, 6:08 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 3 hr |
| Sep 21, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 35 min |
| Sep 21, 6:11 PM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Sep 21, 6:16 PM CDT | Flash Flood Warning | TSA | Haskell, Muskogee, Sequoyah | 2 hr |
| Sep 21, 6:41 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| Sep 20, 10:10 PM CDT | Special Weather Statement | TSA | Carroll | 50 min |
| Sep 20, 11:18 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Sep 21, 12:00 AM CDT | Special Weather Statement | TSA | Benton | 30 min |
| Sep 21, 12:01 AM CDT | Areal Flood Advisory | TSA | Carroll | 3 hr |
| Sep 21, 12:04 AM CDT | Special Weather Statement | TSA | Carroll | 41 min |
| Sep 21, 12:06 AM CDT | Areal Flood Advisory | TSA | Benton | 3 hr |
| Sep 21, 12:13 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 6 hr |
| Sep 21, 12:37 AM CDT | Special Weather Statement | TSA | Carroll | 38 min |
| Sep 21, 12:47 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Sep 21, 1:03 AM CDT | Special Weather Statement | TSA | Carroll | 42 min |
| Sep 21, 2:09 AM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| Sep 21, 6:39 PM CDT | Special Weather Statement | TSA | Sebastian | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.